MathSciNet Relay Station
MathSciNet bibliographic data
MR1625975 34E05 (33C15 41A58)
Olde Daalhuis, A. B. Hyperterminants. II. J. Comput. Appl. Math. 89 (1998), no. 1, 87–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement